Ipilimumab and nivolumab induced immune-related adverse events in metastatic mucosal melanoma.
Аннотация
Mucosal melanoma is a rare subtype of melanoma and represents a unique diagnosis and treatment challenge. Immune-checkpoint inhibitors (ICIs) have revolutionised metastatic melanoma treatment, and one of the leading regimens is the combination of ipilimumab (anti-cytotoxic T lymphocyte-associated antigen 4: CTLA4) and nivolumab (anti-programmed cell death protein 1: PD1). We report a case of a patient with metastatic mucosal melanoma treated with ipilimumab and nivolumab who developed multiple immune-related adverse events (irAEs) including uveitis, type I diabetes complicated by diabetic ketoacidosis, destructive thyroiditis, hepatitis and vitiligo. Endocrinopathies including type 1 diabetes and hypothyroidism were treated with insulin and levothyroxine. Hepatitis was responsive to steroids. She had sustained complete response 12 months after discontinuation of the combination therapy. With the wide usage of ICIs in multiple types of malignancies, it is important for general practioners to recognise common and serious irAEs due to ICIs.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.